Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some large primes and amicable numbers

Author: W. Borho
Journal: Math. Comp. 36 (1981), 303-304
MSC: Primary 10A40; Secondary 10A25
MathSciNet review: 595068
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some new large primes of the form $ 3 \cdot {2^n} - 1$ and $ 9 \cdot {2^n} - 1$, related to amicable numbers, are given. Two new large amicable number pairs are found by the method of so-called "Thabit rules".

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A40, 10A25

Retrieve articles in all journals with MSC: 10A40, 10A25

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society